Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Lau, Chung Ching
2019.
On nef subvarieties.
Advances in Mathematics,
Vol. 353,
Issue. ,
p.
396.
Liu, Kefeng
Wan, Xueyuan
and
Yang, Xiaokui
2019.
Logarithmic vanishing theorems for effective q-ample divisors.
Science China Mathematics,
Vol. 62,
Issue. 11,
p.
2331.
Brambilla, Maria Chiara
Dumitrescu, Olivia
Postinghel, Elisa
and
Santana Sánchez, Luis José
2025.
Duality and polyhedrality of cones for Mori dream spaces.
Mathematische Zeitschrift,
Vol. 309,
Issue. 4,